A classification of strictly pseudoconcave homogeneous manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, p. 231-255
@article{ASNSP_1981_4_8_2_231_0,
     author = {Huckleberry, A. T. and Snow, D.},
     title = {A classification of strictly pseudoconcave homogeneous manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1981},
     pages = {231-255},
     zbl = {0464.32019},
     mrnumber = {623936},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_2_231_0}
}
Huckleberry, A. T.; Snow, D. A classification of strictly pseudoconcave homogeneous manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, pp. 231-255. http://www.numdam.org/item/ASNSP_1981_4_8_2_231_0/

[1] A. Andreotti - Y.T. Siu, Projective imbeddings of pseudoconcaves spaces, Ann. Scuola Norm. Sup. Pisa, (3) 23 (1970), pp. 231-278. | Numdam | MR 265633 | Zbl 0195.36901

[2] S. Bochner - D. Montgomery, Groups on analytic manifolds, Ann. of Math., (2) 48 (1947), pp. 659-669. | MR 22223 | Zbl 0030.07501

[3] A. Borel - R. Remmert, Über kompakte homogene Kählersche Mannigfaltigkeiten, Math. Ann., 145 (1962), pp. 429-439. | MR 145557 | Zbl 0111.18001

[4] C. Chevalley, Theory of Lie Groups, Princeton University Press, Princeton, 1946. | Zbl 0063.00842

[5] M. Cornalba - P. Griffiths, Analytic cycles and vector bundles on non-compact algebraic varieties, Invent. Math.,28 (1975), pp. 1-106. | MR 367263 | Zbl 0293.32026

[6] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962. | MR 145455 | Zbl 0111.18101

[7] A. Huckleberry, Holomorphic fibrations of bounded domains, Math. Ann., 227 (1977), pp. 61-66. | MR 435457 | Zbl 0346.32037

[8] A. Huckleberry - E. Oelijeklaus, A characterization of homogeneous cones, Math. Z., 170 (1980), pp. 181-194. | MR 562587 | Zbl 0412.32030

[9] A. Huckleberry - D. Snow, Pseudoconcave homogeneous manifolds, Ann. Scuola Norm. Sup. Pisa, (4) 7 (1980), pp. 29-54. | Numdam | MR 577324 | Zbl 0506.32015

[10] W. Kaup, Reelle Transformationsgruppen und invariante Metriken auf komplexen Räumen, Invent. Math., 3 (1967), pp. 43-70. | MR 216030 | Zbl 0157.13401

[11] H. Kerner, Über die Automorphismengruppen kompakter komplexer Räume, Arch. Math., 11 (1960), pp. 282-288. | MR 117759 | Zbl 0112.31205

[12] Y. Matsushima, Espaces homogènes de Stein des groupes de Lie complexes I, Nagoya Math. J., 16 (1960), pp. 205-218. | MR 109854 | Zbl 0094.28201

[13] A. Morimoto - T. Nagano, On pseudoconformal transformations of hypersurfaces, J. Math. Soc. Japan, 15 (1963), pp. 289-300. | MR 155341 | Zbl 0119.06701

[14] T. Nagano, Transformation groups with (n -1)-dimensional orbits on non-compact manifolds, Nagoya Math. J., 14 (1959), pp. 25-38. | MR 104760 | Zbl 0100.18004

[15] T. Nagano, Transformation groups on compact symmetric spaces, Trans. Amer. Math. Soc., 118 (1965), pp. 428-453. | MR 182937 | Zbl 0151.28801

[16] E. Oeljeklaus, Ein Hebbarkeitssatz für Automorphismengruppen kompakter komplexer Mannigfaltigkeiten, Math. Ann., 190 (1970), pp. 154-166. | MR 279332 | Zbl 0195.36902

[17] R. Remmert - K. Stein, Über die wesentlichen singularitäten analytischer Mengen, Math. Ann., 126 (1953), pp. 263-306. | MR 60033 | Zbl 0051.06303

[18] R. Remmert - T. Van De Ven, Zur Funktionentheorie homogener komplexer Mannigfaltigkeiten, Topology, 2 (1963), pp. 137-157. | MR 148085 | Zbl 0122.08602

[19] H. Rossi, Holomorphically convex sets in several complex variables, Ann. of Math., (2) 74 (1961), pp. 470-493. | MR 133479 | Zbl 0107.28601

[20] H. Rossi, Vector fields on analytic spaces, Ann. of Math., (3) 78 (1963), pp. 455-467. | MR 162973 | Zbl 0129.29701

[21] H. Rossi, Attaching analytic spaces to an analytic space along a smooth pseudoconcave boundary, Proc. of the Conf. on Complex Analysis, Minneapolis 1964, Springer Verlag, 1965. | MR 176106 | Zbl 0143.30301

[22] H. Rossi, Homogeneous strongly pseudoconvex hypersurfaces, Rice Univ. Studies Nos. 1, 2, 59 (1973), pp. 131-145. | MR 330514 | Zbl 0277.32011

[23] J.P. Serre, Quelques problèmes globaux relatifs aux variétés de Stein, Coll. sur les fonctions de plusieurs variables, Bruxelles (1953), pp. 57-68. | MR 64155 | Zbl 0053.05302

[24] R. Wells, Function theory on differentiable submanifolds, preprint. | MR 357856

[25] J.A. Wolf, The action of a real semi-simple group on a complex flag manifold.- I: Orbit structure and holomorphic arc components, Bull. Amer. Math. Soc., 6 (1969), pp. 1121-1237. | MR 251246 | Zbl 0183.50901